# SDR ABXA9701422

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhead Angle
- Part number: 9915558289
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE AFT PRESSURE BULKHEAD HORIZONTAL BEAM ATTACH ANGLE IS CRACKED AT LONGERON 12L.  *S/D*  REPLACED ATTACH ANGLE IAW DC9 SB 53-166.
